Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


i have a rush all over my body
Feb 4, 2009

i started 2 weeks ago taking atripla and 4 days ago i started with a flu and then got the rush all over my body and also my face were red.i still have the rush in my body what can i take to get rid of the rush cuz i have to work please help me with this ...

Response from Dr. Henry

Skin rash is fairly common within two weeks of starting Atripla and if Atripla related usually will diminish over the next two weeks. Recommend seeing your HIV provider for an evaluation for severity and if other factors are present and to see if any symptomatic treatment would be indicated . KH



Previous
Dermatology and ADAP and Horomones, "oh my!"
Next
Diarrhea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement